Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A special parameterization of curves


Author: Marston Morse
Journal: Bull. Amer. Math. Soc. 42 (1936), 915-922
MathSciNet review: 1563464
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1936-06466-9
PII: S 0002-9904(1936)06466-9